Show simple item record

dc.contributor.authorDuran, Uğur
dc.contributor.authorAçıkgöz, Mehmet
dc.contributor.authorAracı, Serkan
dc.date.accessioned2020-12-07T11:26:37Z
dc.date.available2020-12-07T11:26:37Z
dc.date.issued2020en_US
dc.identifier.citationDuran, U., Acikgoz, M., Araci, S. (2020). Construction of the type 2 poly-Frobenius–Genocchi polynomials with their certain applications. Advances in Difference Equations, 2020 (1), art. no. 432. https://doi.org/10.1186/s13662-020-02889-2en_US
dc.identifier.urihttps://doi.org/10.1186/s13662-020-02889-2
dc.identifier.urihttps://hdl.handle.net/20.500.12508/1457
dc.description.abstractKim and Kim (Russ. J. Math. Phys. 26(1):40-49, 2019) have studied the type 2 poly-Bernoulli polynomials. Inspired by their work, we consider a new class of the Frobenius-Genocchi polynomials, which is called the type 2 poly-Frobenius-Genocchi polynomials, by means of the polyexponential function. We also derive some new relations and properties including the Stirling numbers of the first and second kinds. In a special case, we give a relation between the type 2 poly-Frobenius-Genocchi polynomials and Bernoulli polynomials of order k. Moreover, motivated by the definition of the unipoly-Bernoulli polynomials given in (Kim and Kim in Russ. J. Math. Phys. 26(1):40-49, 2019), we introduce the unipoly-Frobenius-Genocchi polynomials via a unipoly function and give multifarious properties including derivative and integral properties. Furthermore, we provide a correlation between the unipoly-Frobenius-Genocchi polynomials and the classical Frobenius-Genocchi polynomials.en_US
dc.language.isoengen_US
dc.publisherSpringeren_US
dc.relation.isversionof10.1186/s13662-020-02889-2en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectPolylogarithm functionen_US
dc.subjectPolyexponential functionen_US
dc.subjectFrobenius-Genocchi polynomialsen_US
dc.subjectPoly-Frobenius-Genocchi polynomialsen_US
dc.subject.classificationMathematics
dc.subject.classificationApplied
dc.subject.classificationMathematics
dc.subject.classificationEuler Polynomials | Bernoulli Numbers | P-Adic Q-Integral
dc.subject.otherIdentities
dc.subject.otherFamilies
dc.titleConstruction of the type 2 poly-Frobenius-Genocchi polynomials with their certain applicationsen_US
dc.typearticleen_US
dc.relation.journalAdvances in Difference Equationsen_US
dc.contributor.departmentMühendislik ve Doğa Bilimleri Fakültesi -- Mühendislik Temel Bilimleri Bölümüen_US
dc.identifier.volume2020en_US
dc.identifier.issue1en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.isteauthorDuran, Uğur
dc.relation.indexWeb of Science - Scopusen_US
dc.relation.indexWeb of Science Core Collection - Science Citation Index Expanded


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record